# SDR USAA050350

- Difficulty date: March 10, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - SKIN, 2.25 INCH X 7 INCH, PREVIOUS REPAIR, SCAB PATCH, STATION 178, STRINGER 17L.  SPLICE STRAP INSTALLED IAW EO 5300V157. (K)
